# SDR 98ZZZX1233

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSET WALL BEHIND FO'S SEAT, LOWER CORNER ATTACH BRACKET BROKEN.  FABRICATED AND REPLACED FWD CLOSET WALL BRACKET BEHIND FO'S SEAT (LOWER ATTACH BRACKET).
